# SDR AALA202102049008

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 82,333 hours, 9,949 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: RECIRCULATION FAN STATUS LIGHT ILLUMINATED WITH ASSOCIATED FAINT BURNING SMELL AT DOOR 3R; TURNED OFF RECIRCULATION FANS AND SMELL DISSIPATED. REPLACED AFT UPPER RECIRCULATION FAN WITH SERVICEABLE UNIT IAW AMM 21-25-01, OPS CHECK GOOD.
